# SDR SWAA2022031473877

- Difficulty date: July 30, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 27,628 hours, 16,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT;STA767- STA 787; RBL25; WL157 FWD THRESHOLD SHIELD CORROSION AROUND FASTENER HOLES. / REMOVED 'OUT OF LIMITS' (.015' LOSS) THRESHOLD SHIELD AFT CARGO PIT STA. 767-787 RBL 25 AND INSTALLED NEW SHIELD AS PER B737-700 SRM 51-40-02-0G-0 AND BAC DWG 146A 0081 REV. -
